# SDR SIMA20180115004

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 28,795 hours, 25,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FWD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW AMM 33-50-10. OPS CHECKED GOOD.
